your symptoms sound very familiar. my wife sometimes goes crazzy because i suffer from crs (can't remember crap). My hands have become so shaky at times that i literrally coudn't eat whole kernal corn with a fork - i had to use a knife - or was that a spoon? if you don't laugh at these crazy side effects you will DEFINITELY go nuts.
DO NOT go off the lithium without medical supervision. I have heard some real horror stories of people freaking out with fluctuating lithium levels. one of my drs HATES lithium because of all of its interactions and side effects. you prpbably have about a week or so of lithium in your system if you've been taki9ng it for a while - but the body gets rid of excess daily anyway. that last statgement didn't make a lot of sence to me, either.
get off lithium? my pdoc took me off of it about 2 weeks ago and my mood swings are legandary already. my wife siked the cat on me this morning because i was too anxious. and her's an attack cat, too. goes for the shoelaces, you know.
if you want to get off of lithium - or just change your medicine around because your current cocktail isn't doing it that well anymore (it happens to all of us) by all means do so - but with the help and support of your medical advisor. bp isn't really a disease to fool around with too much. as a matter of fact, i don't find anything about this pesky chemical imballance at all funny. in Thailand you may be at a big diaadv antasge in terms of available competent assistance. like all of us, though, you'll just have to do your best - as you have been doing.
That light at the end of he tunnel? It's an on-coming train.